SEARCH VEGSOURCE:
Custom Search

 


Reply To This Post         Return to Posts Index           VegSource Home


From: herman (71.190.70.32)
Subject:         Lipitor & Memeory Problems
Date: November 1, 2010 at 12:27 pm PST

Hi Dr and Others:

My wife takes 10 mg Lipitor and for the last 6 months been experiencing memory problems (disorientation, forgetfulness). Been looking online at some posting about this phenomena and there seems to be some credence to this. Was wondering if others on the board have experienced this.
I know for years being on this board we aren't about to diagnosis etc, just wanted to know if others had this side effect. For the record as some know I have been a VLF Vegan for 7 years with great success and I do not take statins.

Thk as always.

Best,

herman

Reply To This Post         Return to Posts Index           VegSource Home


Follow Ups:


    


Post Reply

Name:
E-mail: (optional)
Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:



See spam or
inappropriate posts?
Please let us know.
  


Want to see more videos? Subscribe to VegSource!

Every time we post a new video, we'll send you a notice by e-mail.

No spam ever and you can easily unsubscribe at anytime.

Enter your email address, your first name, and press Submit.


Your Email:
First Name:
Newsletter archive

Infomercial production direct marketing